# SDR CA081014002

- Difficulty date: October 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 182Q
- Aircraft time: 9,691 hours
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 2730 · Elevator Control System
- Part: Control Tube
- Part number: 07606861
- Condition: Gouged
- Location: Lt Elevator
- Part time: 9,986 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) THE BOLT PN AN21-10 ATTACHING THE LT ELEVATOR CONTROL CABLE PN 0510105-90 TO THE LT BELLCRANK CONTROL ARM ASSEMBLY PN 0760686-1 IS RUBBING ON THE LT BELLCRANK CONTROL TUBE SUPPORT PN 0760693-1.  THE DAMAGE IS 0.039 DEEP, 1.750 LONG AND 0.250 WIDE.
